<iframe src="https://www.googletagmanager.com/ns.html?id=GTM-MT9BS3H" height="0" width="0" style="display:none;visibility:hidden">

Exclusive Fan Experience

Come train with your favorite XPROs, be part of the filming of your favorite XPLUS classes, and soak in all that sunny SoCal has to offer! 

icon meet greet

XPRO Meet & Greet

Train with your favorite XPROs and experience an in-studio class like never before.

icon tour

Exclusive Production Studio Tour

Get a back stage look at where the filming goes down, and be part of it.

icon attractions

Numerous SoCal Attractions

Your fun doesn't stop at the XSTUDIO. Head to the beach after class, or to Disneyland for the day - we are located in the heart of Orange County.

xstudio-fan experience-001
xstudio-fan experience-002
xstudio-fan experience-003
xstudio-fan experience-004
xstudio-fan experience-005

Take a Tour of the Studio

January Schedule

*Please note that when selecting a class, you will be directed to the STRIDE website to sign up.

Tue 3
Wed 4
Tue 10
Wed 11
Thu 12
Tue 17
Wed 18
Thu 19
Tue 24
Wed 25

08:30 AM

30 Min

The CORE

Michele Canon | Running

09:30 AM

30 Min

The STRIDE

Michele Canon | Running

10:30 AM

20 Min

Y6 Restore

Elisei Rusu | Yoga

11:15 AM

30 Min

Y6 Sculpt & Flow

Elisei Rusu | Yoga

01:30 PM

20 Min

SWEAT

Mariela Arteaga | Dance

02:15 PM

30 Min

SWEAT

Mariela Arteaga | Dance

03:30 PM

20 Min

CP Mat Flow

Tracy Bauer | Pilates

04:15 PM

20 Min

CP Mat Flow

Tracy Bauer | Pilates

08:30 AM

20 Min

Intensive

Shantani Moore | Barre

09:15 AM

30 Min

Classic

Shantani Moore | Barre

10:30 AM

20 Min

Restore

Josh Honore | Rowing

11:15 AM

30 Min

Full Row

Josh Honore | Rowing

01:00 PM

20 Min

Boxing & HIIT

Courtney Watts | Boxing

01:45 PM

30 Min

Boxing & Strength

Courtney Watts | Boxing

03:00 PM

20 Min

Super Xpress

Mindy Sartori | Cycling

03:45 PM

30 Min

Xpress

Mindy Sartori | Cycling

08:30 AM

20 Min

The CORE

Lauren Reid | Running

09:30 AM

45 Min

The COMBO

Lauren Reid | Running

10:30 AM

20 Min

Y6 Power

Tamara Teragawa | Yoga

11:15 AM

20 Min

Y6 Slow Flow

Tamara Teragawa | Yoga

02:45 PM

20 Min

DANCE

Alissa Tucker | Dance

03:30 PM

30 Min

DANCE

Alissa Tucker | Dance

08:30 AM

20 Min

Strength

Courtney Watts | Boxing

09:30 AM

45 Min

Boxing & Strength

Courtney Watts | Boxing

11:15 AM

20 Min

CP Mat Flow

Brittni Johnson | Pilates

12:00 PM

20 Min

CP Mat Flow

Brittni Johnson | Pilates

08:30 AM

20 Min

The CORE

Kelly Collins | Running

09:15 AM

45 Min

The COMBO

Kelly Collins | Running

10:30 AM

20 Min

Y6 Power

Elisei Rusu | Yoga

11:15 AM

30 Min

Y6 Sculpt & Flow

Elisei Rusu | Yoga

01:00 PM

20 Min

CIRCUIT

Mariela Arteaga | Dance

01:45 PM

45 Min

TONE

Mariela Arteaga | Dance

03:00 PM

20 Min

CP Mat Flow

Brittni Johnson| Pilates

03:45 PM

20 Min

CP Mat Flow

Brittni Johnson| Pilates

08:30 AM

20 Min

Empower

Katelyn DiGiorgio | Barre

10:30 AM

20 Min

Restore

Josh Honore | Rowing

11:15 AM

45 Min

Strength

Josh Honore | Rowing

01:30 PM

20 Min

Boxing & HIIT

AJ Perez | Boxing

02:15 PM

45 Min

Boxing & Strength

AJ Perez | Boxing

03:30 PM

30 Min

CP Mat Flow

Tracy Bauer | Pilates

08:30 AM

30 Min

Classic

Millie Hanson | Barre

09:30 AM

20 Min

Intensive

Millie Hanson | Barre

10:30 AM

20 Min

Intensive

Katelyn DiGiorgio | Barre

02:45 PM

20 Min

Full Row

Caley Crawford | Rowing

03:30 PM

30 Min

Strength

Caley Crawford | Rowing

08:30 AM

20 Min

The COMBO

Josh Honore | Running

09:30 AM

30 Min

The STRIDE

Josh Honore | Running

10:30 AM

20 Min

Y6 Restore

Tamara Teragawa | Yoga

11:15 AM

20 Min

Y6 101

Tamara Teragawa | Yoga

12:00 PM

30 Min

Y6 Slow Flow

Tamara Teragawa | Yoga

02:00 PM

20 Min

SWEAT

Alissa Tucker | Dance

02:45 PM

20 Min

CIRCUIT

Alissa Tucker | Dance

03:30 PM

30 Min

TONE

Jonathan Tylicki | Dance

08:30 AM

20 Min

Intensive

Millie Hanson | Barre

09:30 AM

20 Min

Classic

Millie Hanson | Barre

10:30 AM

30 Min

Classic

Katelyn DiGiorgio | Barre

11:30 AM

45 Min

Classic

Stevie Vladic | Cycling

02:00 PM

20 Min

Strength

Jess Hiestand | Boxing

03:00 PM

20 Min

Strength

Jess Hiestand | Boxing

04:00 PM

30 Min

Boxing & HIIT

Jess Hiestand | Boxing

State-of-the-art Facility

A fitness class and experience like never before.

icon 8k sq ft

8,000 sq. ft. of Cutting-edge Tech

Our production team and studio have state of the art equipment to provide the best on-demand and live stream content. 

icon UHD

100’ of UHD

An ultra high definition experience, whether you are on set, or taking classes at home.

icon all incompassing

All inclusive, comprehensive

The XSTUDIO does it all, from boxing to barre, to recording podcasts.

xstudio-fan experience-01-1
xstudio-state of art-02
xstudio-state of art-03
xstudio-fan experience-03-1
xstudio world class talent 01

World-Class Talent

Xponential Fitness has searched the globe for instructors with a unique blend of personality, style, and expertise. Their passion will engage you in every workout, and leave you encouraged to continue your journey.

xstudio 01-14

Supported by our concierge team

AgencyX has been working with Anthony Geisler since 2007 and have produced almost all of his projects, including all 10 of his brands in Xponential Fitness. In addition to creating brand content, they also run the XSTUDIO to produce his online product, XPLUS.